# SDR CA110721003

- Difficulty date: July 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,363 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECLARED A PAN-PAN DUE TO A BLEED 1 FAIL IN THE CLIMB THROUGH 25 000 FT. (PACK 2 WAS ON MEL/21-51-00-A0). CREW COMPLETED THE QRH AND DESCENDED TO 10,000 FT AND DIVERTED.  NORMAL APPROACH AND LANDING APPROX 1000 KGS OVERWEIGHT.   FROM DEFECT LOG: NR 1 BLEED LEAK EICAS MSG BLEED 1 PUSHBUTTON YELLOW, MFD ECS SHOWS AMBER PERFORMED ODS NVM RESET, NO ODS FAULTS ACTIVE.  PERFORMED DUAL ENGINE RUN TESTED ALL BLEEDS, NO FAULTS. INTEROGATED ODS PARAMETERS, NO FAULTS.  ADDITIONAL TS PERFORMED, DUE BLEED NR1 HISTORY.  CERAMIC PIN REPLACED AT CONNECTOR J1045 IAW AMM 36-20-01, ODS LOOPS CHECKED SERVICEABLE, NO FAULTS REPORTED.
